# SDR UIEA20090052

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 98,804 hours, 20,189 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124832
- Part serial: G297
- Condition: Unwanted Deploy
- Location: Rt Pax Door
- Part time: 2,189 hours, 440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK UPPER DECK RT DOOR SLIDE WAS ACCIDENTALLY DEPLOYED INSIDE THE ACFT BY MX PERSONNEL.  SLIDE WAS NOT IN POSITION FOR NORMAL SUCCESSFUL DEPLOYMENT.  SLIDE AND BOTTLE WAS REPLACED IAW AMM 25-68-02.
